Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 2, 2023, 6:56 PM CDT for Bosque County, Hill County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2023, 6:56 PM CDT (23:56 UTC)
- Expired
- Apr 2, 2023, 7:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Bosque County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2389 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
220
WFUS54 KFWD 022356
TORFWD
TXC035-217-030045-
/O.NEW.KFWD.TO.W.0020.230402T2356Z-230403T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
656 PM CDT Sun Apr 2 2023
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Bosque County in central Texas...
Southwestern Hill County in central Texas...
* Until 745 PM CDT.
* At 656 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Meridian, or 10 miles northwest of Clifton, moving
southeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Clifton around 715 PM CDT.
Laguna Park around 730 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Womack, Lakewood Harbor, Cayote, Morgan, Cedar Shores and Lakeside
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3193 9775 3204 9767 3198 9723 3179 9728
3170 9748
TIME...MOT...LOC 2356Z 301DEG 26KT 3192 9766
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Dunn2 follow-up statements
700
WWUS54 KFWD 030015
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
715 PM CDT Sun Apr 2 2023
TXC035-217-030045-
/O.CON.KFWD.TO.W.0020.000000T0000Z-230403T0045Z/
Bosque TX-Hill TX-
715 PM CDT Sun Apr 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL BOSQUE AND SOUTHWESTERN HILL COUNTIES...
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clifton, moving southeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Laguna Park and Lake Whitney State Park around 730 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Womack, Lakewood Harbor, Cedar Shores and Lakeside Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3188 9762 3202 9753 3198 9723 3179 9728
3174 9739
TIME...MOT...LOC 0015Z 299DEG 25KT 3187 9752
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Dunn897
WWUS54 KFWD 030041
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
741 PM CDT Sun Apr 2 2023
TXC035-217-030051-
/O.EXP.KFWD.TO.W.0020.000000T0000Z-230403T0045Z/
Bosque TX-Hill TX-
741 PM CDT Sun Apr 2 2023
...THE TORNADO WARNING FOR EAST CENTRAL BOSQUE AND SOUTHWESTERN HILL
COUNTIES WILL EXPIRE AT 745 PM CDT...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However small hail, gusty winds, and heavy rain are still possible
with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for central
Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.
LAT...LON 3188 9762 3202 9753 3198 9723 3179 9728
3174 9739
TIME...MOT...LOC 0041Z 294DEG 18KT 3185 9744
$$
BarnesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:30 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 2, 6:30 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 630 PM CDT Sun Apr 2 2023 ...New Aviation, Short Term... .SHORT TERM... /NEW/ Update: Current surface analysis places a warm front extending along a line from Central Oklahoma southeastward into Fannin and Lamar counties. The initial round of thunderstorms has pushed off to the north and east of the DFW Metroplex. This activity remains capable of producing large hail, damaging wind gusts, and localized instances of flash flooding where training storms occur. Additional isolated thunderstorms have developed off the dryline currently extending southward along a line from southwestern Oklahoma into our Big Country and western Central Texas counties. Steep mid-level lapse rates, MLCAPE ~ 1500-2000 J/kg, and effective bulk shear > 55-60 kts will continue to support supercell thunderstorms capable of producing large hail and damaging wind gusts. Persistent southerly surface winds veering to southwesterly with height brings about some decent low-level curvature in forecast/VWP hodographs with SRH > 200 m2/s2 allowing for the tornado potential to continue for the next few hours. Thunderstorms will continue to push eastward through the evening exiting our area to the east by 10-11PM. The forecast discussion below remains in good shape for the remainder of the short-term period, including the low potential for an isolated thunderstorm or two to develop off the dryline late Monday afternoon into Monday evening Langfeld Previous Discussion: /Today through Monday night/ Thunderstorms are expected to erupt across the area within the next few hours in what could be a notable severe weather outbreak producing large hail, damaging winds, and possibly a few tornadoes. There are several areas where storms will likely initiate, and the radar may look pretty messy by late afternoon. Visible satellite and a recent sounding from TAMU show a cap is still in place across much of the region, but values aren't that strong. The surface set-up includes a dryline currently extending from about Childress to Sweetwater to Big Lake. Ahead of the dryline, a warm front, marked by 60 dewpoints for this purpose, extends from near Childress to Graham to southern Dallas County to Athens. Both of these features will be focus areas for convective development over the next few hours. Aloft, a shortwave is now moving into the Texas Panhandle, spreading lift across northwest Texas and western Oklahoma. Storms will likely develop across our northwest near the dryline, near/along the warm front, and/or in the warm sector in the next 1-3 hours as this lift spreads across our area. Severe weather parameters marked by little inhibition (weak capping), steep lapse rates, good shear values, and some decent turning of the low level winds will support an all-hazards threat with any strong or severe storms. The mode of the storms will be a combination of isolated and scattered supercells and clustered storms. Flash flooding is not a large threat, but if multiple storms move over an area, isolated areas of flooding may occur. Once storms develop they will have an overall east or northeast motion with them; however, right moving supercells may move southeast. By midnight, the storms are expected to move into East Texas and out of our coverage area. The dryline will remain stalled across the region, likely near or just west of the I-35 corridor. This will result in overnight conditions ranging from warm and muggy across our eastern counties, to a little cooler and drier in our western counties. Monday morning temperatures will range from the lower 50s to the upper 60s. Monday will be a very warm day with well above temperatures reaching the lower 90s across the western half of the region. The dryline may advance a little east to near or just east of the I-35 corridor. Elevated to near critical fire weather conditions will exist west of I-35 and especially west of Highway 281 where low RHs, breezy southwest winds and hot temperatures will align. In the late Monday afternoon hours, a storm or two may develop along the dryline and move northeast off the boundary. Forecast soundings indicate large CAPE along parts of the dryline due to the hot temperatures, decent lapse rates in the mid levels, and decent deep layer shear values approaching 45 kts. Southwest flow aloft will prevail, but a larger scale forcing mechanism may be the missing component that prevents storms from developing. However, convergence along the dryline and hot temperatures *may* be enough to force convective initiation. If storms are able to form, large hail and damaging winds will be the main threats. The development is conditional though, and we will continue to refine this potential over the next 24 hours. For now, maintained a 20 PoP along and east of the dryline late Monday afternoon and evening. JLDunn && .LONG TERM... /Issued 204 PM CDT Sun Apr 2 2023/ /Tuesday and Beyond/ The unsettled weather pattern is expected to continue through the long-term period. A deep upper-level trough will be shifting out of the Great Basin region into the Four Corners region Monday night. Unseasonably warm conditions will continue into Tuesday with southwesterly flow aloft advecting 18-22 degreeC 850mb temperatures into North and Central Texas. Efficient mixing during peak daytime heating will promote afternoon highs in the mid 80s to low 90s (15 to 20 degrees above-average for this time of year). A tightening pressure gradient in response to a deepening surface low traversing the Central Plains will lead to breezy south- southwest winds of 15-25 mph gusting over 35 mph at times on Tuesday. These wind speeds will be approaching Wind Advisory criteria, and an issuance may need to be considered in future forecast packages. A dryline is expected to extend southward into western North Texas by midday Tuesday. Warm, breezy, dry conditions behind the dryline will promote elevated to critical fire weather conditions as the dryline mixes eastward toward the I-35 corridor Tuesday afternoon. There are some uncertainties in the extent of the overall fire weather threat due to questions regarding the location of the dryline and wetting rainfall over the next 48 hours. However, dry, breezy conditions will be efficient in drying/curing at least 1-hour fuels and will promote an environment supportive of initial wildfire attacks and spread. Increasing southerly flow ahead of the dryline will transport Gulf moisture northward, with dewpoints in the mid 60s expected across the warm sector Tuesday afternoon. Increasing synoptic-scale ascent as the upper-level trough enters the Southern Plains looks to support thunderstorm development late Tuesday afternoon into Tuesday night as the dryline pushes eastward and a cold front associated with the aforementioned surface low digs southward into North Texas. Sufficient wind shear and instability will promote the potential for strong to severe thunderstorms capable of all modes of severe weather, primarily along and east of the I-35 corridor. Showers and thunderstorms look to exit to the south Wednesday morning as the cold front pushes through our area. A drier, cooler airmass will usher into the region behind the front leading to a pleasant, cooler day Wednesday with highs in the upper 60s and low 70s. Current GFS/ECMWF guidance continues to suggest the frontal boundary will stall near the Texas Gulf Coast by midday Wednesday. Persistent northeasterly surface winds and modest cold-air advection will keep afternoon highs in the 60s through the end of the work week. A deepening upper-level low near Baja California will keep southwesterly flow aloft across the region through the end of the week. Subtle shortwaves in the southwesterly flow aloft as well as increasing isentropic ascent/moisture return atop of the cool near-surface layer will lead to increased cloudiness and greater chances for showers and thunderstorms Thursday through the weekend. The best chances for showers and thunderstorms look to occur generally south of the I-20 corridor where the greatest isentropic ascent and deep moisture look to reside. Rainfall totals could really start adding up through the weekend, especially across our southeastern zones where there is a 50-70% chance for 2+ inches of rain and a 30-40% chance for 3+ inches of rain through Sunday. Langfeld && .AVIATION... /NEW/ /00Z TAFs/ The first round of thunderstorms have pushed off to the north and east of the D10 airspace. Additional isolated thunderstorms have developed off the dryline across western North and Central Texas. A pair of severe thunderstorms will approach the northern D10 sites in the 0000Z to 0130Z time frame. A separate severe thunderstorm is on its approach to KACT, and if it maintains intensity it will reach KACT in the 00Z to 02Z time frame. TSRA will clear all TAF sites to the east after 02Z with VFR prevailing through the late evening/early overnight hours. MVFR cigs will attempt to nudge into the eastern D10 airspace after 07Z-08Z tonight, quickly lifting/scattering by mid-morning Monday. Better potential for MVFR cigs will exist at KACT in 09Z-17Z time frame. Otherwise, expect southerly winds to prevail through the TAF period. There is a low chance that an isolated thunderstorm or two develops along the dryline late Monday afternoon, however the potential/coverage is too low to include in the TAFs at the moment. Langfeld && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 91 68 86 55 / 60 20 20 20 50 Waco 64 92 68 86 56 / 40 20 20 10 60 Paris 61 84 66 82 54 / 90 10 20 30 70 Denton 57 90 65 83 49 / 50 20 20 20 40 McKinney 61 89 66 83 52 / 70 20 20 20 50 Dallas 62 92 68 86 56 / 60 20 20 20 50 Terrell 63 88 68 83 55 / 60 20 20 20 70 Corsicana 66 90 70 85 57 / 60 20 20 10 70 Temple 64 93 68 86 55 / 30 20 20 10 60 Mineral Wells 54 93 66 91 49 / 10 5 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 2, 6:36 PM CDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 636 PM CDT Sun Apr 2 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 636 PM CDT Sun Apr 2 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Isolated to scattered severe thunderstorms capable of large hail, damaging wind gusts, and a couple tornadoes will continue across portions of North and Central Texas through this evening before pushing off to the east later tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An isolated thunderstorm or two could develop along the dryline late Monday afternoon into Monday evening and contain large hail and damaging wind gusts. Greater coverage of thunderstorms is expected Tuesday afternoon into Tuesday night, primarily along and east of the I-35 corridor. All modes of severe weather will be possible. Elevated to near critical fire weather conditions are expected Monday, Tuesday, and Wednesday, mainly west of I-35. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed across the region today. Please use all available reporting methods to send information to our office.
In the hours before
Local storm report, Apr 2, 5:47 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 1 SE STEPHENVILLE 32.21N 98.21W
04/02/2023 E1.00 INCH ERATH TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT 377 AND
ALEXANDER RD.
&&
JHLocal storm report, Apr 2, 5:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 7 NNW HICO 32.08N 98.08W
04/02/2023 E1.00 INCH ERATH TX TRAINED SPOTTER
SPOTTER REPORTS 1 INCH HAIL 7 MILES NNW
HICO.
&&
JHLocal storm report, Apr 2, 6:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 7 N HICO 32.08N 98.03W
04/02/2023 U2.00 INCH ERATH TX PUBLIC
2 INCH HAIL REPORTED 7 MILES NORTH OF HICO.
&&Local storm report, Apr 2, 6:09 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 5 N HICO 32.05N 98.03W
04/02/2023 E1.75 INCH ERATH TX PUBLIC
GOLF BALL SIZE HAIL REPORTED 5 MILES NORTH
OF HICO.
&&
JHLocal storm report, Apr 2, 6:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL SOUTHMAYD 33.62N 96.72W
04/02/2023 E1.00 INCH GRAYSON TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 1 INCH HAIL IN
SOUTHMAYD.
&&
JHLocal storm report, Apr 2, 6:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SUN APR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 3 W SANGER 33.37N 97.23W
04/02/2023 U1.00 INCH DENTON TX PUBLIC
QUARTER SIZE HAIL 3 MILES WEST OF SANGER.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise, Young | 49 min |
| Apr 2, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 45 min |
| Apr 2, 3:31 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Ellis, Johnson, Parker, Tarrant | 44 min |
| Apr 2, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 49 min |
| Apr 2, 4:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 54 min |
| Apr 2, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Grayson | 52 min |
| Apr 2, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| Apr 2, 4:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 40 min |
| Apr 2, 4:42 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 63 min |
| Apr 2, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hopkins, Hunt, Lamar | 27 min |
| Apr 2, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson, Lamar | 39 min |
| Apr 2, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 62 min |
| Apr 2, 5:02 PM CDT | Tornado Warning | FWD | Falls, Limestone | 43 min |
| Apr 2, 5:10 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 36 min |
| Apr 2, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 30 min |
| Apr 2, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 48 min |
| Apr 2, 5:43 PM CDT | Tornado Warning | FWD | Freestone, Leon, Limestone | 47 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 63 min |
| Apr 2, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Somervell | 62 min |
| Apr 2, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 61 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 2, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 42 min |
| Apr 2, 6:51 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 54 min |
| Apr 2, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 63 min |
| Apr 2, 6:59 PM CDT | Tornado Warning | FWD | Anderson, Leon | 46 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.